# SDR AALA202001319006

- Difficulty date: January 28, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 60,342 hours, 24,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED,  L1 DOOR SNUBBER WAS BROKEN AS DOOR WAS OPENED.  REMOVED AND REPLACED THE L1 DOOR SNUBBER IAW AMM 52-11-51.
